# SDR MWEA020480

- Difficulty date: August 13, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stringer
- Part number: 99116033
- Condition: Corroded
- Location: Stringer 16&17
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TEE OUTBOARD LOWER LEG HAS PITTING/EXFOLIATION CORROSION ON UPPER SURFACE BETWEEN STRINGERS 16 AND 17 ALSO EXTENDING UNDER STRINGERS 16 AND 17.
